Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 283, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 18, 2012, 6:39 PM CDT for Benton County, Humphreys County, Tennessee. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2012, 6:39 PM CDT (23:39 UTC)
- Expired
- Jul 18, 2012, 7:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Benton County, TN, Humphreys County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2917 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
857
WUUS54 KOHX 182339
SVROHX
TNC005-085-190015-
/O.NEW.KOHX.SV.W.0283.120718T2339Z-120719T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
639 PM CDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BENTON COUNTY IN MIDDLE TENNESSEE...
WEST CENTRAL HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 715 PM CDT
* AT 634 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM WAS NEAR NEW
JOHNSONVILLE...MOVING SOUTHWEST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BIRDSONG MARINA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3610 8800 3599 8783 3581 8799 3580 8802
3584 8804 3584 8818 3584 8821 3585 8822
3591 8822
TIME...MOT...LOC 2339Z 039DEG 19KT 3598 8799
$$
FORECASTER: ROSE1 follow-up statement
402
WWUS54 KOHX 182359
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
659 PM CDT WED JUL 18 2012
TNC085-190009-
/O.CAN.KOHX.SV.W.0283.000000T0000Z-120719T0015Z/
HUMPHREYS TN-
659 PM CDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WEST CENTRAL HUMPHREYS
COUNTY IS CANCELED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3598 8814 3587 8798 3582 8803 3584 8804
3584 8821 3585 8822 3591 8822
TIME...MOT...LOC 2359Z 039DEG 19KT 3586 8814
$$
TNC005-190015-
/O.CON.KOHX.SV.W.0283.000000T0000Z-120719T0015Z/
BENTON TN-
659 PM CDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BENTON COUNTY UNTIL 715 PM CDT...
AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 12
MILES SOUTHEAST OF BUENA VISTA...OR 13 MILES SOUTH OF CAMDEN...MOVING
SOUTHWEST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN BENTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3598 8814 3587 8798 3582 8803 3584 8804
3584 8821 3585 8822 3591 8822
TIME...MOT...LOC 2359Z 039DEG 19KT 3586 8814
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:25 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jul 18, 3:25 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 325 PM CDT WED JUL 18 2012 .DISCUSSION... ...AMPLE CHANCES FOR RAINFALL THROUGH THE NEXT 48 HOURS... CURRENT SETUP ACROSS THE U.S. INCLUDES RIDGING OVER THE PLAINS AND MID-MS VALLEY REGION...WITH TROUGHING OFF THE PAC COAST AND OVER THE NEW ENGLAND STATES. MOST OF MIDDLE TN IS CAUGHT IN BETWEEN IN AN ACTIVE N-NW FLOW PATTERN. A COUPLE OF DISTURBANCES MOVING SOUTHEAST ACROSS THE GREAT LAKES/OHIO VALLEY WILL ROTATE AROUND THE RIDGE AND PRODUCE SCATTERED CONVECTION MAINLY OVER THE PLATEAU TODAY. GIVEN CURRENT RADAR TRENDS...BUMPED THIS UP TO NUMEROUS/LIKELY OVER THE PLATEAU AND EAST OF 65 NEAR THE AL BORDER...WITH SCATTERED CONVECTION ELSEWHERE THROUGH THE REST OF THE AFTERNOON. THE THREAT OF STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE THROUGH THE AFTERNOON HOURS UNTIL SUNSET AND CONDITIONS STABILIZE. WILL TAPER OFF POPS TO SLIGHT TO LOW CHC POPS FROM WEST TO EAST THROUGH MIDNIGHT WITH ISOLATED CELLS POSSIBLE THEREAFTER. A FRONTAL BOUNDARY AND UPPER-LEVEL DISTURBANCE OVER THE UPPER MIDWEST WILL DIVE SOUTHEAST AND APPROACH MIDDLE TN BY LATE FRIDAY. AHEAD OF THESE FEATURES...PRECIPITATION CHANCES WILL INCREASE AND SHOWERS/STORMS WILL BECOME MORE WIDESPREAD AND MORE ORGANIZED. STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE FOR THURSDAY...ESPECIALLY FURTHER NORTH NEAREST THE APPROACHING FRONT (NORTH OF I-40). WITH PWATS OVER TWO INCHES PROGGED...HEAVY RAIN WILL OCCUR AND LOCALIZED FLOODING ISSUES MAY ARISE. WET MICROBURSTS AND PERHAPS SOME HAIL WILL BE POSSIBLE AS WELL. TRIMMED BACK HIGHS A BIT TOMORROW...AND ESPECIALLY ON FRIDAY WITH THE FRONTAL PASSAGE EXPECTED. MANY LOCATIONS WILL STRUGGLE TO REACH 90 DEGREES FRIDAY AFTERNOON. HAVE POPS INCREASING TO LIKELY TOMORROW AND FRIDAY...WITH CHANCES DECREASING NORTH TO SOUTH BEHIND THE FRONT LATE FRIDAY NIGHT. THE BEST CHANCES FOR HEAVY RAINFALL WILL BE THURSDAY EVENING AND AGAIN FRIDAY...WHERE WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM 1-2 INCHES WITH LOCALLY HIGHER AMOUNTS OF 3 OR MORE INCHES POSSIBLE. MUCH DRIER AIR WILL FILTER INTO THE REGION BEHIND THE MAIN UPPER TROUGH/SURFACE BOUNDARY THAT TRIES TO PUSH SOUTH BY SATURDAY MORNING. WILL HOLD ONTO SLIGHT-LOW CHC POPS OVER THE SOUTHEAST TWO-THIRDS OF THE CWA THRU SATURDAY AFTERNOON...BUT CONDITIONS LOOK MOSTLY DRY SAT NIGHT - SUN NIGHT OTHER THAN A COUPLE ISOLATED CELLS OVER THE PLATEAU SUNDAY AFTERNOON. DIURNAL POPS SHOULD RETURN MONDAY AFTERNOON AS THE UPPER RIDGE FLATTENS OUT AND GULF MOISTURE RETURNS. WITH THE FLATTENING/WEAKENING RIDGE...AN ACTIVE NORTHWEST FLOW PATTERN WILL AGAIN RETURN TO THE LOWER OHIO RIVER VALLEY AND PERHAPS GIVE MIDDLE TN MORE ORGANIZED CONVECTION. FOR NOW WILL STICK WITH ISOLATED/LOW CHANCE DIURNALLY-DRIVEN CONVECTION MON-WED NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 94 75 90 / 30 60 60 60 CLARKSVILLE 73 91 74 90 / 20 50 50 60 CROSSVILLE 70 86 71 84 / 40 60 60 60 COLUMBIA 73 93 75 89 / 30 60 60 60 LAWRENCEBURG 73 93 73 88 / 30 50 60 60 WAVERLY 74 92 74 89 / 20 50 60 60 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && AL
Hazardous weather outlook, Jul 18, 5:13 AM CDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 513 AM CDT WED JUL 18 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-191030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 513 AM CDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT. SOME STORMS WILL POSSIBLY BE STRONG TO SEVERE WITH HEAVY RAIN AND GUSTY TO DAMAGING WINDS. SOME LOCALIZED FLOODING WILL BE POSSIBLE WITH THE HEAVIER DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL EXIST THURSDAY AND FRIDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP BOTH DAYS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Special weather statement, Jul 18, 4:50 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 450 PM CDT WED JUL 18 2012 TNZ094-095-182215- GILES-LAWRENCE- 450 PM CDT WED JUL 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR GILES AND LAWRENCE COUNTIES... AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF LORETTO...OR 12 MILES SOUTH OF LAWRENCEBURG...MOVING SOUTHWEST AT 10 MPH. PEOPLE IN LAWRENCE AND SOUTHWESTERN GILES COUNTIES...INCLUDING THE CITY OF LORETTO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3500 8758 3533 8742 3516 8706 3499 8714 ROSE
Special weather statement, Jul 18, 5:51 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
551 PM CDT WED JUL 18 2012
TNZ024-025-182315-
DICKSON-HUMPHREYS-
551 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON AND HUMPHREYS COUNTIES...
AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCEWEN...OR 10 MILES NORTHEAST OF WAVERLY...
MOVING SOUTH AT 20 MPH.
THIS STORM WILL BE NEAR...
MCEWEN BY 600 PM CDT.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3623 8779 3621 8767 3620 8766 3619 8758
3618 8757 3619 8756 3618 8751 3595 8758
3595 8759 3595 8760 3594 8762 3600 8790
ROSELocal storm report, Jul 18, 6:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
616 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG 8 NNE CHARLOTTE 36.29N 87.29W
07/18/2012 DICKSON TN LAW ENFORCEMENT
DICKSON S. O. REPORTS A LARGE TREE BLOWN DOWN ON ROCK
SPRINGS ROAD IN NORTH DICKSON COUNTY.
&&
JLMSpecial weather statement, Jul 18, 6:29 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
629 PM CDT WED JUL 18 2012
TNZ022-024-056-057-190000-
BENTON-HICKMAN-HUMPHREYS-PERRY-
629 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HICKMAN...HUMPHREYS AND
PERRY COUNTIES...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VALE TO 5 MILES
NORTHEAST OF CENTERVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF CAMDEN TO CENTERVILLE...MOVING SOUTHWEST AT 20 MPH.
PEOPLE IN HICKMAN...NORTHEASTERN PERRY...SOUTHERN BENTON AND SOUTHERN
HUMPHREYS COUNTIES...INCLUDING THE CITIES OF NEW JOHNSONVILLE...
CAMDEN AND CENTERVILLE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3612 8822 3618 8816 3584 8721 3583 8722
3562 8750 3562 8754 3565 8757 3565 8759
3579 8798 3581 8798 3580 8802 3584 8804
3584 8813 3587 8823
ROSELocal storm report, Jul 18, 6:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
636 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 7 W CLARKSVILLE 36.56N 87.47W
07/18/2012 MONTGOMERY TN DEPT OF HIGHWAYS
TREES DOWN AND A HOUSE STRUCK BY LIGHTNING ON LEWIS
ATKINS ROAD IN THE INDIAN MOUND COMMUNITY. ALSO, DOWNED
TREES AND A HOUSE FIRE REPORTEDLY CAUSED BY LIGHTNING ON
OAK GLEN LANE EAST OF CLARKSVILLE.
0515 PM TSTM WND DMG 8 S CLARKSVILLE 36.45N 87.35W
07/18/2012 MONTGOMERY TN DEPT OF HIGHWAYS
TREES DOWN ALONG MOUNT HERMAN ROAD AND HWY 48. A TREE
FELL ON A HOUSE ON VERNON CREEK ROAD IN SOUTHSIDE.
&&
11Local storm report, Jul 18, 6:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
637 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG WAVERLY 36.09N 87.79W
07/18/2012 HUMPHREYS TN LAW ENFORCEMENT
HUMPHREYS S. O. REPORTS TREES BLOWN DOWN IN SEVERAL
LOCATIONS AROUND WAVERLY AND MCEWEN.
&&
JLMThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 11:04 AM CDT | Special Weather Statement | OHX | Cumberland | 41 min |
| Jul 18, 11:27 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 33 min |
| Jul 18, 11:54 AM CDT | Areal Flood Advisory | OHX | Cumberland | 111 min |
| Jul 18, 12:29 PM CDT | Special Weather Statement | OHX | DeKalb | 46 min |
| Jul 18, 1:21 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 39 min |
| Jul 18, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Coffee | 38 min |
| Jul 18, 1:40 PM CDT | Special Weather Statement | OHX | Bedford | 50 min |
| Jul 18, 1:59 PM CDT | Areal Flood Advisory | OHX | Coffee | 2 hr |
| Jul 18, 2:02 PM CDT | Special Weather Statement | OHX | Grundy | 58 min |
| Jul 18, 2:25 PM CDT | Special Weather Statement | OHX | Wilson | 50 min |
| Jul 18, 2:29 PM CDT | Special Weather Statement | OHX | Overton | 61 min |
| Jul 18, 2:59 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Pickett | 31 min |
| Jul 18, 3:27 PM CDT | Special Weather Statement | OHX | Putnam | 48 min |
| Jul 18, 3:37 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 38 min |
| Jul 18, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 49 min |
| Jul 18, 4:03 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 27 min |
| Jul 18, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 31 min |
| Jul 18, 4:17 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 28 min |
| Jul 18, 4:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Houston, Montgomery, Robertson, Stewart | 34 min |
| Jul 18, 4:50 PM CDT | Special Weather Statement | OHX | Lawrence | 25 min |
| Jul 18, 4:56 PM CDT | Flash Flood Warning | OHX | Lawrence, Wayne | 3 hr |
| Jul 18, 5:09 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 36 min |
| Jul 18, 5:28 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 32 min |
| Jul 18, 5:47 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 16 min |
| Jul 18, 5:51 PM CDT | Special Weather Statement | OHX | Humphreys | 24 min |
| Jul 18, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 34 min |
| Jul 18, 6:00 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 30 min |
| Jul 18, 6:29 PM CDT | Special Weather Statement | OHX | Benton, Hickman, Humphreys | 31 min |
| Jul 18, 6:49 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Perry | 2 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.